# SDR DALA1129050137

- Difficulty date: March 21, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 61,348 hours, 26,552 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Part number: 145T252423
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT INSP IAW DAL OPN 8701AD FOUND BS 955 REAR SPAR BULKHEAD LT SIDE FAIL SAFE STRAP, PN 145T2524-23, FOUND CRACKED.  REAR SPAR BULKHEAD LT SIDE CRACKED FAIL SAFE STRAP REPAIRED IAW ER/A490874-14AD, REV ORIGINAL.
